browri

Member
  • Content count

    321
  • Joined

  • Last visited

1 Follower

About browri

  • Rank
    Member
  • Birthday 05/14/91

Profile Information

  • Gender
    male
  • Location
    Bethlehem, PA

Recent Profile Visitors

639 profile views
  1. Duloxetine and bupropion are both pretty stimulating antidepressants. Have you ever tried anything more calming like citalopram or escitalopram? Those should be helpful for anxiety.
  2. Interesting that Wellbutrin can actually expand the emotional range. Specifically emotional memory. Perhaps you're on too high of a dose? The other thing you could consider is switching to Aplenzin. It's not as agitating to me and feels a bit smoother, but in this case I'm not entirely sure it would help. I usually recommend people switch to Aplenzin if they're having anxiety issues or feeling over-stimulated.
  3. Prozac takes a really long time to build up in your system. In fact it can take 4-6 weeks before your blood levels are even stable and side effects may not show up until that point. Another thing to consider like @mikl_pls said is that Prozac is more on the stimulating side. It's good for anxiety in its own way but not the way that citalopram and escitalopram are. I agree with @mikl_pls that going down should help the stimulation. You can start with 30mg and then go down to 20mg if you're still having issues. 20mg is the starting dose for Prozac and many start with it and find they don't have to go up. But some resistant cases can require up to 80mg.
  4. Believe it or not the effect that Trintellix has on serotonin actually causes downstream release of histamine. Many people on Trintellix get pretty itchy - pruritis. I'm glad to hear someone else is starting it with me. My experience thus far with Trintellix is to wait it out. It gets better. However, I may have been hampered by a loxapine dose that was too high as well as my Vyvanse. Remember I'm bipolar so my response to antidepressants isn't usually typical. I moved my pdoc appt up to this Friday and I'm going to just ask to increase to 15mg. Then I'll adjust my loxapine dosage from there.
  5. Restlessness and insomnia are definitely side effects of Vraylar. It can be very activating. What dose are you on?
  6. Thanks so much @friendofGod777! Thanks for being so supportive! I'm finally starting to feel like myself again. But I still have a ways to go I think.
  7. Day 32 on Trintellix and Day 20 on 10mg. Starting to feel much better after coming down on loxapine and coming off of Vyvanse. Noticing a much clearer head and less agitated. Still think I need to go up to 15mg or add Rexulti, but now I'm leaning more towards increasing Trintellix than adding something else. We'll see what my pdoc says on the 24th.
  8. It's certainly not an exact science because each medication has different affinities for each receptor so when converting from one med to another, you still have the time it takes for the new med to reach steady state plus however long it takes for receptor sensitization to adjust to the affinities of the new med. It could still take quite some time, but not as much time as starting from square one.
  9. I'm taking Trintellix now and so far it hasn't done wonders for intrusive thoughts. But I'm only on 10mg and have only been on Trintellix a grand total of 30 days now. I still need to increase a bit I think. Don't have an appt with my pdoc until 7/24 though so I have to wait patiently until then.
  10. I am not taking it, but I am eyeing it longingly from a distance
  11. So I called my pdoc's office and got permission to stop taking my Vyvanse. I felt that I was depressed but the agitation was like throwing salt on a wound. Today will be my first day without it and I'll most likely be a slug but at least my thoughts aren't a jumble. This will give me a better chance to determine if the Trintellix is working or not. Maybe we'll add the Vyvanse back in. Maybe we won't. But at this point I'm not in a rush to have it back. I like the energy and the focus it gives but the racing thoughts are just putting me more out of focus and that's not doing me any good.
  12. At 150mg, bupropion is pretty mild and any anxiety it might cause would be canceled out by the citalopram anyway. You'll be fine. Bupropion will take 2-3 weeks to reach steady state. Probably closer to 2 weeks. But it could take 4-6 weeks for you to really be sure if it's going to do something for you simply because your receptors have to desensitize beyond the time it takes to reach steady state.
  13. @Carrie26a How has your experience been so far with Rexulti? Do you find it stimulating? Sedating? Any restlessness?
  14. 26 days on Trintellix. 14 days at 10mg. second day at 10mg of loxapine. So I feel more clarity, more sensory stimulation. But the anhedonia is still there. I still have little to no desire to do things. I'm not getting a ton done at work, which is unusual for me because I'm usually a workaholic. But I'm staying at work the full day. I don't feel the need to "get out" or "run home". I can make it through a day without high stress levels, but I just don't feel any pleasure from things that would normally pleasure me. The lower loxapine dose helps me to experience my surroundings more fully but that doesn't actually change what I'm feeling. Not sure if the answer is a dopamine partial agonist or to just go up on Trintellix, but from where I'm standing I'm thinking an increase to 15mg is in order. Still have a while yet before that can happen though. No appt with the pdoc until 7/24 and I'm going to try to not move it up if I can stand it. Still considering the alternative of adding in Aplenzin as well as that will increase the Trintellix blood levels and help with the anhedonia. Downside though is possible anxiety from the Aplenzin or even triggering a manic episode, which brings me to the dopamine partial agonists. They may be a safer way for me to stimulate the dopamine receptors without bupropion or amphetamines. This being said, I'm holding it together. All this because of some sexual dysfunction. What a wash. Meds can really suck sometimes lol.
  15. If anything you may notice some anxiety, irritability, and agitation. If you experience any of these, I would recommend starting by switching to the Aplenzin brand. I felt when I took it that it made me less jittery and anxious assuming I kept my stimulant consumption in check (be careful with the coffee, it'll make the anxiety worse). Keep in mind though that Wellbutrin is pretty paradoxical. Just as I've read Wellbutrin is stimulating, I've heard people say that it makes them tired and doesn't affect their appetite at all. So it's like a 60/40 chance that you'll be stimulated but you likely won't be sedated by Wellbutrin. I would go back to it as an augmentation strategy in a heartbeat but I'll only ever take the Aplenzin brand. It's bupropion hydrobromide instead of Wellbutrin's hydrochloride. Supposedly the Aplenzin carries less of a seizure risk but I felt it to be "smoother" and I felt less amped.